Jump to content

Side Effects Of Adrenaline..


mom4cem
 Share

Recommended Posts

After some realtively minor flares over the past few weeks I've had a big one on Weds. and it is still spilling over today. I started back at work, I work 2hrs with kids during lunch, and when I left I noticed my rate was up. It stayed up, shooting a little more, going down a bit, then up.. This lasted all afternoon, night and still this morning. I took extra beta blocker which makes me feel so tired and draggy.

What I get during and after besides chills, is my mouth becomes so dry and my nose and head so stuffy, like what you may feel like after you have been crying alot. I wish someone could shut off the buzzing/vibrating feeling, then I know it is going away, but that is still going.

I hate having to think about not working. The extra money really helps us out but for what I do, I need to be outside most of the time, taking care of kids. That can be tough as you all know when your sitting rate is 110 and standing is 140! Forget about walking around!!! I'm really afraid I won't get past this episode and that I am sliding back into the hole. I sent a reading to my cardio about an hour or so while in the episode and they called back and told me it was sinus tachycardia.

Does anyone else experience the dry feeling in their mouth, nose and stuffy head during/after episodes?

Do you feel like you are waiting for the next round to start? Feel bursts of adrenaline? Feel miserable whether you heart rate goes to 90 or 120? (this can start whether I am sitting or standing, knows no bounds) I feel it in the pit of my stomach.

What about chills? Sometimes I get full blown chills other times I have chills that come and go every few minutes, not full teeth chattering chills but chills like your skin is crawling with each one, it goes from head to toe but I don't always have goosebumps with it. Internal it seems.

I am so digusted and ready to give up. :(

Thanks for listening to my pity party. B)

Link to comment
Share on other sites

I too feel that way, also about the beta-blocker.

My mouth is soooo dry, I drink tons of water which does not help at all. Then I am running to the bathroom steady! I am shaky and on edge. If the phone rings next to me, I just about jump out of my skin! B)

Taking the beta-blocker does not seem to help that much because my body just seems to 'fight' it, although taking it on a regular basis does decrease the amount of the attacks. My resting heart rate was recorded at 120 during one of these episodes and it was a sinus tachy.

I generally just wait it out.....not fun..........

Sorry, not much help but I just wanted you to know you are not alone :(

Maggs

Link to comment
Share on other sites

i have alot of congestion in nose and throat, very stuffed up when i get an adrenaline rush, but my mouth doesnt get dry, i actually have too much saliva!! hate that! like constant drooling until the episode passes, and the whole episode is so exhausting since i cant stop fidgeting and moving when i get so hyper, the beta blockers do help with the palpitations and heart rate but not the hyper jittery feeling, wish i could offer some helpful advice,

radha

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...